2017
Том 69
№ 6

All Issues

Volume 21, № 6, 1969

Article (Russian)

On certain properties of multiplicative processes

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 723–733

Article (Russian)

Approximation of dynamical characteristics of a class of generalized functions

Ivanov V. V., Zadiraka V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 734–745

Article (Russian)

The construction of the set of initial values of integral curves bounded by a “slit,” using asymptotic methods

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 746–756

Article (Russian)

Generalized problem of Neumann and the corresponding spectral problem for equations with degeneracy on a part of the domain boundary

Komarenko A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 757–767

Article (Russian)

Analytic functions of the roots of polynomials and their properties: Representation of the roots of polynomials using $K_{m l_i}$-functions

Kravchenko F. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 768-780

Article (Russian)

On perturbations of self-adjoint operators which preserve the limit spectrum

Pavlii V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 781–789

Article (Russian)

Limit theorems for a nonreturning random walk in a Markov chain

Sil'vestrov D. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 790–804

Brief Communications (Russian)

Investigation of a class of linear differential equations with random delays

Alekseev V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 805–810

Brief Communications (Russian)

On the problem of the validity of a method of averaging for integrodifferential equations

Bakhabov G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 810–815

Brief Communications (Russian)

Bisymmetry test for completely continuous operators

Godich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 815–818

Brief Communications (Russian)

Theory of rotational motion of a free rigid body carrying a pendulum

Grobov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 818–823

Brief Communications (Russian)

Irreducible representations of the groups GL(2, q) and GL(3, q) over an arbitrary field of characteristic zero

Drobotenko E. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 823–831

Brief Communications (Russian)

On the distribution of the size of a jump of given level for a sequence of maxima of random variables controlled by a Markov chain

Yezhov I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 831–836

Brief Communications (Russian)

On the approximation by the method of averaging functional corrections of the solution of a characteristic singular integral equation with a Hilbert kernel

Ivanitskii V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 837–842

Brief Communications (Russian)

On the asymptotic behavior of the duration of a semi-Markov process in a subset of states

Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 842–845

Brief Communications (Russian)

On expansion in eigenfunctions of a self-adjoint operator generated by a differential expression and pseudodifferential boundary conditions

Rushchitskaya S. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 846–849

Brief Communications (Russian)

On uniform approximation in a closed region by means of generalized Faber polynomials

Stovbun A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 849–857

Index (Russian)

Index of volume 21 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 862-864